Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 7, Pages 439-448
http://dx.doi.org/10.1155/S0161171202109227

Characterizations of projective and k-projective semimodules

Department of Environmental Sciences and Mathematics, Faculty of Science and Health, University of East London, London, UK

Received 14 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.